# SDR ASAA2021082535792

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 51,152 hours, 15,113 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAIL. GROUNDED - YES. PERFORMED FMC SYSTEM RESET REF B737-800 FIM 34-61 TASK 836. ETOPS GROUND VERIFICATION NORMAL, NO HISTORY LAST 90 DAYS SEAMC DAVE NOTIFIED.
